MAUDE Adverse Event Report: COOK INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR

COOK INC RETRACTA DETACHABLE EMBOLIZATION COIL; KRD DEVICE, EMBOLIZATION, VASCULAR
Model Number G34198
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during an iiiac embolization procedure, the physician had difficulty in advancing the coil.The coil did not reach the end of the catheter so the coil was removed, the catheter was then cut and the coil re-advanced.The doctor handled the coil during this with sticky, blood covered fingers and the coil had stuck to them.When the coil was finally removed it had been stretched and damaged and it was noted that it had separated into two pieces.The patient did not experience any adverse effects due to this occurrence.Additional information was not provided.

Brand Name
RETRACTA DETACHABLE EMBOLIZATION COIL
Common Device Name
KRD DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7622292
Report Number1820334-2018-01939
Device Sequence Number16502062
Product Code KRD
UDI-Device Identifier10827002341989
UDI-Public(01)10827002341989(17)200602(10)5843423
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2020
Device Model NumberG34198
Device Catalogue NumberMWCER-35-14-8
Device Lot Number5843423
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1